# SDR DLL10962178

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Vane Actuator
- Condition: Failed
- Location: Rt I/B O/B Track
- Component: 1577937101
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, MTC NOTICED RT I/B FLAP O/B FAIRING DAMAGE.  RT I/B FLAP O/B ROD VANE ACTUATOR ASSY, WAS PROTRUDING THROUGH THE FLAP FAIRING.  NEW ROD ACTUATOR AND ATTACHING PARTS WERE OBTAINED FROM TWA, EXCEPT FOR LOCKING BOLT, (P/N  011228142), REF IPC 27-51-33 FIG 1 PAGE 8 ITEM 290.  SAFETY BOLT TO BE SHIPPED AOG ATL/LAX ON FIRST FLIGHT, 09/26/96.  FLAP FAIRING REMOVED AND SENT TO ATL FRONT DESK, FAIRING DEFERRED PER CDL 57-54-00 DISPATCH APPROVAL OBTAINED.
